Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have headache. Have been prescribed tylenol nd ibuprofen. What to do?

Hi, I am a healthy 20 year old female. I have been having concern with the warm temperatures for years. I live in Michigan so the summers aren't even burning.. today we had a high of 61 degrees Fahrenheit, and the headaches are starting just as the past 10+ years. I've been to the doctors and they just suggest me to take Tylenol or Ibuprofen. This really bothers me because when I have school in the summer, I go to class, come straight home into my room and have to have the air conditioner on. I go outside into the heat and my head starts to throb. In another words in the summer I am basically under house arrest. What should I do?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H .C M .C.
Tylenol or Ibuprofen are a drug which treat symptom ( HEADACHE).
These drugs in this case only meant for headache not for disease, if any.
61 f is not a temp which cause (feel ) heat in the head.
One reason may be school anxiety.
2 ndly pl get in check your eye sight.
Sinusitis and allergic rhinitis are other reasons , which may cause some problems.
Pl do one thing as M R I of head which will reveal a clear picture.
Your's age is just 20 yrs now and pain in head is from last 10 yrs , so it may be yours habit to feel pain or your's pain threshold is different from others i.e. a small thing puzzle you while not to others, this is habit of an individual.
Good luck. Dr. HET
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor